MAUDE Adverse Event Report: STRYKER TRAUMA KIEL BONE PLUG EXTRACTOR T2 ICF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL BONE PLUG EXTRACTOR T2 ICF; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2358-3200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Surgeon treated a chronic charcot foot in a both columns procedure on a patient that had previously been treated with an external fixator.His feedback included the following: "the 1st met bone plug we removed was too large.I think prior to re-inserting you should measure the depth + cut to size.Trying to tamp the large plug back in destroyed the cartilage of the joint.¿ [provided as a comment on any dissatisfaction with the products and procedure].

Brand Name
BONE PLUG EXTRACTOR T2 ICF
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10550775
Report Number0009610622-2020-00527
Device Sequence Number3345323
Product Code LXH
UDI-Device Identifier07613327346466
UDI-Public07613327346466
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2358-3200
Device Catalogue Number23583200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;